Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 05.07.2013
From: Samantha

Subject: Bruising

I have bruises on my lower legs! No idea why. They are mostly circular and very black. Is this another symptom of PsA or is it do to with Naproxen? Or maybe neither?

Thanks for any replies.
reply | back to forum

Date: 05.07.2013
From: Eve

Subject: Re: Bruising

Are you on any other meds at the moment and have you had any recent blood tests?

I find my skin bruises quite easily. Random question but have you been swimming lately? I have to try and get up the steps as if I try and pull myself out my lower legs bruise like crazy!

If there is no obvious cause, get your GP to have a look.
reply | back to forum

Date: 05.07.2013
From: bsk

Subject: Re: Bruising

You should get it checked out Samantha as Eve says. I bruise very easily but am on steroids.
reply | back to forum

Date: 05.07.2013
From: Samantha

Subject: Re: Bruising

I'm just on naproxen at the mo plus omeprazole. I haven't been swimming!

I had bloods done at hospital 10 days ago. No one has rung me to say anything untoward has shown up. Perhaps I'll ring on Monday.

So bruising isnt a symptom then? Of anything related to arthritis or the drugs?
reply | back to forum

Date: 05.07.2013
From: Eve

Subject: Re: Bruising

It can make your skin frailer and more prone to bruising or bruising without as much as an impact as it'd normally take.

Have you been doing anything (even something mild) which could have caused pressure on your skin?

It's not to say it's anything untoward at all but any significant unexplained bruising should be checked out generally, arthritis or not.

As it's now the weekend, I'd take some photos you can show - I find this helps with all sorts of things from weird rashes to really bad swelling.
reply | back to forum

Date: 05.07.2013
From: Samantha

Subject: Re: Bruising

Thanks Eve x
reply | back to forum

Date: 06.07.2013
From: Rosie

Subject: Re: Bruising

Hi Samantha,

I hope you get the bruises sorted out. Was interested in your story as like you I've got PA poss RA and I'm only taking naproxen and Omeprasole. I worry about only being on this as most people seem to take some sort of dmard. I've had symptoms for just over 2 years but only diagnosed a few months ago. The naproxen was great for about 6 weeks and then started to wear off so I was changed to celecoxib which was worse so back on the naproxen until I can see my GP to discuss further. Have they explained to you why your just on naproxen? How long have you had PA and has it caused any damage or erosion to any joints at all. Would be really glad to hear more please??
Thanks Rosie
reply | back to forum

Date: 07.07.2013
From: Samantha

Subject: Re: Bruising

I was officially diagnosed this month! One of my fingers became sausage like overnight it seemed much earlier this year and I had a stiff shoulder which was put down to muscle injury. So I've had it for a few months or so. Also one of my feet was a bit puffy. As I said finally got referral to hospital's rheumy dept this month.

I had bloods taken and a chest X-ray and go back next month to see consultant.. In the meantime he prescribed Naproxen as I assume its better than ibuprofen. I was taking six a day. He mentioned the meth. drug which I suppose is an option for me next time. Do like a glass of wine though! So that's annoying. I've also been referred for hand therapy (?) and physio as separate appointments. Hope this helps Rosie.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board